Wednesday, 15 February 2017

Drug & foster home survivor describes mental health drugs as the same thing

A child survivor surrounded by drugs of many kinds speaks of his heart-wrenching journey of survival through many group homes and the 'mental health' drugs that forced him out onto the streets. 

"They drugged me with prescription drugs. That's how I know the pills is made out of the same stuff as crack and speed."

To search for a better life. He found out that the street drugs were the same. He is not the only one. ABC News have also done a show on children on 'mental health' drugs in foster care.


The 'Well-Respected' Psychiatrist that made a killing farming these children as guinea pigs on drugs was subsequently arrested for possession of cocaine. It should be made well aware that this is not an isolated issue in foster care systems (Or the general public).

Addiction

The British National Formulary
The supposed medical authority on all things 'drugs', your doctors practice has one. says on 'antidepressants' withdrawal.

"Withdrawal

Withdrawal effects may occur within 5 days of stopping treatment with antidepressant drugs; they are usually mild and self-limiting, but in some cases may be severe. Drugs with a shorter half-life, such as paroxetine and venlafaxine, are associated with a higher risk of withdrawal symptoms. The risk of withdrawal symptoms is also increased if the antidepressant is stopped suddenly after regular administration for 8 weeks or more. The dose should preferably be reduced gradually over about 4 weeks, or longer if withdrawal symptoms emerge (6 months in patients who have been on long-term maintenance treatment). See also section 4.3.1, section 4.3.2, and section 4.3.3."


And on the brain zaps (a common brain harm on 'antidepressant' withdrawal) it states.

"Withdrawal

The risk of withdrawal reactions is higher with paroxetine (see also Withdrawal, section 4.3). Gastro-intestinal disturbances, headache, anxiety, dizziness, paraesthesia, electric shock sensation in the head, neck, and spine".

'Antidepressants' are associated with 'brain zaps' ("electric shock sensation in the head, neck, and spine") on withdrawal. Trained doctors drug dealing who 'believe' in 'mental health' and drugs however overwhelmingly suggest to harmed vulnerable 'mentally ill' people that their drugs could cause no permanent damages.

Fair analyses? I think so.

No comments:

Post a Comment

Related Posts Plugin for WordPress, Blogger...